A Companion of Ostrowski's Inequality for Functions of Bounded Variation and Applications

[img]
Preview
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) A Companion of Ostrowski's Inequality for Functions of Bounded Variation and Applications. International Journal of Nonlinear Analysis and Applications, 5 (1). pp. 89-97. ISSN 2008-6822

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40605
DOI https://doi.org/10.22075/ijnaa.2014.118
Official URL https://ijnaa.semnan.ac.ir/article_118.html
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities ; bounded variation ; Ostrowski ; trapezoid inequality ; Riemann-Stieltjes integrals
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login